MAUDE Adverse Event Report: NEODENT - JJGC S.A. EXTERNAL HEX ZYGOMATIC IMPLANT 35.0; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. EXTERNAL HEX ZYGOMATIC IMPLANT 35.0; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.450
Medical Device Problem Codes Failure to Osseointegrate (1863); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 10/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that 2 weeks after the dental implant was placed in ada site 16 in the mouth, the implant did not achieve osseo- integration in type iii bone.Clinician reviewed the placement and removed the implant to place another one.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.
 
Event or Problem Description
The clinician reported that 2 weeks after the dental implant was placed in ada site 16 in the mouth, the implant did not achieve osseointegration in type iii bone.Clinician reviewed the placement and removed the implant to place another one.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.(b)(4).

Brand Name
EXTERNAL HEX ZYGOMATIC IMPLANT 35.0
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8176454
Report Number3008261720-2018-05912
Device Sequence Number2016017
Product Code DZE
UDI-Device Identifier07898237567280
UDI-Public07898237567280
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141777
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/18/2018
Report Date (Section F) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/06/2021
Device Catalogue Number109.450
Device Lot Number97781
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/15/2019
Device Age1 MO
Event Location Other
Date Report to Manufacturer12/11/2018
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer01/29/2019
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMPLANT PLACEMENT; IMPLANT PLACEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient Weight95